# SDR DALA105156310

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 85,562 hours, 10,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK AND DOOR NR 5 CREW REST SHEAR BEAM MOD FOUND SHORT EDGE MARGIN ON SHEAR WEB IN 3 FASTENER HOLES. REPAIRED PER ERA 479967-14AD AND EM 5300-01047-01B.
